Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How to reduce the swelling of my face in Bell's palsy ?

Hi im suffering from Bells palsy since 3 months and not yet cured still on medication .My query is since day 1 of this palsy swelling has occured in my face and im looking ugly.Please advise how can i reduce swelling in my face .How long it takes to go Hi im suffering from Bells palsy since 3 months and not yet cured still on medication .My query is since day 1 of this palsy swelling has occured in my face and im looking ugly.Please advise how can i reduce swelling in my face .How long it takes to go
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome,
only 3 months now !
then it is the right time to treat for this.
the best treatment for this is ayurveda medicines along with panchakarma and sudation therapy like,lepanam for swelling,ksheeradhoomam,nasyam,abhyangam.
you can approach a good ayurvedic doctor who knows these well
or you write to me in detail i will guide you
christyjoseph1@gmail.com

Answered: Fri, 10 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor